Print version ISSN 0716-0917
Proyecciones (Antofagasta) vol.29 no.3 Antofagasta Dec. 2010
Proyecciones Journal of Mathematics
Vol. 29, N° 3, pp. 181-191, December 2010.
Universidad Católica del Norte
Antofagasta - Chile
A NEW DEFINITION OF S* CLOSEDNESS IN L-TOPOLOGICAL SPACES
Southwest University, P. R. China
In this paper, a new notion of S* closedness in L-topological Spaces is introduced by means of semi-open L-sets and their inequality where L is a complete DeMorgan algebra.This new definition doesnt rely on the structure of basic lattice L. It can be characterized by means of semi-open L-sets and their inequality . When L is completely distributive DeMorgan algebra, its many characterizations are presented.
Keywords and Phrases : semiopen L - set, S* closedness, L-topological space.
Mathematics Subject Classification(2000) : 54A40,54A20.
 K. K. Azad, On fuzzy semicontinuity,fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl, 82, pp. 14-32, (1981). [ Links ]
 C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl, 24, pp. 182-190, (1968). [ Links ]
 B. Ghosh, Semicontinuous and semiclosed mappings and semiconnectedness in fuzzy setting, Fuzzy Sets and Systems, 35, pp. 345-355, (1990). [ Links ]
 G. Gierz, et al., A compendium of continuous Lattices, Springer Verlag, Berlin,1980. [ Links ]
 S. R. T. Kudri, Semicompactness and S*-closedness in L-fuzzy topological spaces, Fuzzy Sets and Systems, 109, pp. 223-231, (2000). [ Links ]
 S. R. T. Kudri, M. W. Warner, Some good L-fuzzy compactnessrelated concepts and their properties I, Fuzzy Sets and Systems, 76, pp. 141-155, (1995). [ Links ]
 S. R. T. Kudri, M. W. Warner, Some good L-fuzzy compactnessrelated concepts and their properties II, Fuzzy Sets and Systems, 76, pp. 157-168, (1995). [ Links ]
 Y. M. Liu, M. K. Luo, Fuzzy topology,World Scientific,Singapore, (1997). [ Links ]
 S. Malakar, On fuzzy semi-irresolute and strongly irresolute functions, Fuzzy Sets and Systems, 45, pp. 239-244, (1992). [ Links ]
 F. G. Shi, A new notion of fuzzy compactness in L-topological spaces, Information Science. 173, pp. 35-48, (2005). [ Links ]
 F. G. Shi, Semicompactness in L-topological spaces, Internatinal Journal of Mathematics and Mathematical Sciences, 12, pp. 1869-1878,(2005). [ Links ]
 F. G. Shi, A new form of fuzzy ß-compactness, Proyecciones Journal of Mathematics, 24, pp. 105-119, (2005). [ Links ]
 F. G. Shi, Countable compactness and the Lindel¨of property of L-fuzzy sets, Iranian Journal of Fuzzy System, 1, pp. 79-88, (2004). [ Links ]
 F. G. Shi, A new approach to fuzzy almost compactness, Proyecciones Journal of Mathematics, 28, pp. 75-87, (2009). [ Links ]
 F. G. Shi, A new form of fuzzy a-compactness, Mathematica Bohemica 131, pp. 15-28, (2006).
 G. J. Wang, Theory of L-fuzzy topological spaces,Shaanxi Normal University Press, Xian, (1988). [ Links ]
School of Mathematics and Statistics
P. R. China
e-mail : email@example.com
Received : June 2009. Accepted : May 2010